# SDR SWAA2022011353816

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-016 AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STA 887 LBL6 WL168 IS CORRODED ; / [01] REMOVED DAMAGED PANEL SPLICE AT STA 887 IAW SRM 51-40-02-0G-0 SECTION 9.; [02] VERIFIED NEW FLOOR PANEL SPLICE P/N 146A9401U39 IAW IPC 53-42-11-26 AND BOEING DWG PL 453A9401 REV: D; [03] VERIFIED STEP 2; [04] LOCATED; DRILLED AND INSTALLED NUTPLATES IAW BOEING DWG# 146A7500 ID:0013 REV:-; [05] VERIFIED STEP 4 OK TO INSTALL; [06] INSTALLED NEW FLOOR PANEL SPLICE IN AFT CARGO AT STA 887 IAW SRM 51-40-02-0G-0 SECTION 9 AND BOEING DWG # 146A7500 ID:0013 REV:-; [07] REMOVED AND REPLACED CORRODED FLOOR PANEL SPLICE IN AFT CARGO COMPARTMENT AT STA 887- SEE ABOVE FOR COMPLETED WORK.; [08] VERIFIED STEPS 6 AND 7 AUDIT C/W
